MathSciNet Relay Station
MathSciNet bibliographic data
MR2358496 (2009a:37004) 37A05 (26A45 37A25)
Liu, Chaoyuan; Rosenblatt, Joseph Characterizing strong estimates. Proc. Amer. Math. Soc. 136 (2008), no. 2, 557–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement